# SDR SWIA200616534

- Difficulty date: April 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 1,270 hours, 808 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 1041
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PITCH FEEL FAULT STATUS MSG ON EICAS.  REPLACED NR 2 SSCU IAW CRJ MM 27-61-05.  OPERATIONAL CHECK GOOD.
